Its been going on for some time now I have had a neck operation and have lots of spinal problems I take flexerile and percocet would that cause it?
Tinnitus is the ringing, buzzing, crackling, or hissing sound heard inside one or both ears. Sufferers of tinnitus can experience a wide variety of noise, the severity of which ranges from minor annoyance to debilitating pain.
Causes and Symptoms of Tinnitus
* Ear infections
* Hearing loss
* Excessive ear wax
* Brain or head injury
* Menieres Disease
* Poor circulation
* High-blood pressure
* Kidney Yin Deficiencies
This is what I found out I was wondering the same thing because I get the ringing in my ears every once in a while. I think mine is caused by ear infections. Hope this helps.
For treatment you need to visit your doctor. so you can figure out whats the cause so u can start the treatment. take care
Medications such as flexeril and percocet can make it worse, lots of things cause it. Allergy, sinus infection or trouble, medicine, they all make this irritating condition worse. There are some things they can do, check with an audiologist, ent dr., or speech therapist to find out your options, I don't think it is medication, I think it is some sort of implant.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 16 May 2011 • 1 answer
Posted 27 Oct 2015 • 1 answer
Posted 30 Dec 2017 • 0 answers
Posted 13 Feb 2018 • 1 answer